# SDR USAA2010062291213

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 39,193 hours, 15,756 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Solenoid
- Part number: 341E030000
- Part serial: 00872
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 53,699 hours, 21,583 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 9207 PIT-PHX - CABIN ODOR - ECAM MESSAGE 'AIR ENG 1 HP VLV FAULT' ON DESCENT SHORTLY AFTER GOT A STRONG DIRTY SOCK SMELL THROUGHOUT THE AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED BLEED PRESSURE REGULATOR VALVE CONTROL SOLENOID (10HA1) IAW AIRBUS MAINTENANCE MANUAL 36-11-55.
